# SDR USAA980320

- Difficulty date: July 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N392US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23314
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545818510
- Condition: Corroded
- Location: Bs 312
- Part time: 37,440 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK VISUAL INSPECTION FOUND A 4 INCH BY 4 INCH CORROSION TOP OF FLANGE STA 312 CENTERLINE FLOORBEAM.  CORROSION TASK NR C 53-107-01.  INSTALLED SPLICE PER REPAIR DOCUMENT SRM 53-10-03.  (X)
